Home > Research > Publications & Outputs > The rigidity of a partially triangulated torus

Electronic data

  • CKPtriangulated_torus

    Rights statement: This document is the Accepted Manuscript version of a Published Work that appeared in final form in Proceedings of the London Mathematical Society, copyright © London Mathematical Society. To access the final edited and published work see https://londmathsoc.onlinelibrary.wiley.com/doi/abs/10.1112/plms.12215

    Accepted author manuscript, 331 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

The rigidity of a partially triangulated torus

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1/05/2019
<mark>Journal</mark>Proceedings of the London Mathematical Society
Issue number5
Volume118
Number of pages31
Pages (from-to)1277-1304
Publication StatusPublished
Early online date27/11/18
<mark>Original language</mark>English

Abstract

A simple graph is 3-rigid if its generic embeddings in R^3 are infinitesimally rigid. Necessary and sufficient conditions are obtained for the minimal 3-rigidity of a simple graph obtained from a triangulated torus by the deletion of edges interior to an embedded triangulated disc.

Bibliographic note

This document is the Accepted Manuscript version of a Published Work that appeared in final form in Proceedings of the London Mathematical Society, copyright © London Mathematical Society. To access the final edited and published work see https://londmathsoc.onlinelibrary.wiley.com/doi/abs/10.1112/plms.12215